# SDR UPS00232403

- Difficulty date: March 30, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULGING OF LONGITUDINAL SKIN LAP SPLICE AT STRINGER 4 RIGHT, BS 820 - 848.  CUT OUT DAMAGE AT UPPER AND LOWER SKIN AREAS, STA 826 - 835 STR 4 RIGHT.  INSTALLED FLUSH REPAIR AT SKIN LAP JOINT, MATERIAL USED FOR DOUBLER: 2024-T3, 0.071, 18 X 12.  ACCOMPLISHED IN ACCORDANCE WITH SRM 53-3 0-3 FIGURE 6.
